# SDR ASOA201000098

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 10,475 hours, 9,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS LIGHT REMAINS ON WHEN EMERGENCY LIGHT SWITCH IS SELECTED TO ARM.  R & R ACCESS BUS-SENSE RELAY K1XD IAW AMM 24-51-27.  OPS CHECKED IAW AMM 24-51-27.  OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-51-00.
